MathSciNet Relay Station
MathSciNet bibliographic data
MR412221 16A24
Green, J. A. Locally finite representations. J. Algebra 41 (1976), no. 1, 137–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement